# SDR CA030410006

- Difficulty date: April 9, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Aircraft time: 12,464 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: 8943825
- Condition: Fractured
- Location: Engine P3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LH AND RH ENGINE WOULD NOT DEVELOP TARGET TORQUE OF THE DAY.LH ENGINE HAD A BROKEN P3 TUBE ALLOWING EXCESSIVE COMPRESSOR LEAK.RH ENGINE HAD POWER PERFORMANCE PROBLEM DUE TO TEMPERATURE OF THE DAY.RH ENGINE WAS REPLACED AND P3 TUBE WAS REPLACED ON LH ENGINE. NOTE:  TIMES ON P3 TUBE ARE NOT TRACKED
